Viscosity Solutions of Systems of Variational Inequalities with Interconnected Bilateral Obstacles
2015 (English)In: Funkcialaj Ekvacioj, ISSN 0532-8721, Vol. 58, no 1, 135-175 p.Article in journal (Refereed) Published
We study a general class of nonlinear second-order variational inequalities with interconnected bilateral obstacles, related to a multiple modes switching game. Under rather weak assumptions, using systems of penalized unilateral backward SDEs, we construct a continuous viscosity solution of polynomial growth. Moreover, we establish a comparison result which in turn yields uniqueness of the solution.
Place, publisher, year, edition, pages
2015. Vol. 58, no 1, 135-175 p.
Switching games, Variational inequalities, Oblique reflection, Penalization, Backward stochastic differential equation, Bellman-Isaacs equation, Perron's method
IdentifiersURN: urn:nbn:se:kth:diva-166328DOI: 10.1619/fesi.58.135ISI: 000353002000004ScopusID: 2-s2.0-84927137796OAI: oai:DiVA.org:kth-166328DiVA: diva2:810825
QC 201505082015-05-082015-05-072015-05-08Bibliographically approved